# SDR DALA2022092606289

- Difficulty date: September 22, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N843MH
- Make and model: Boeing 767
- Aircraft serial: 29716
- Aircraft time: 83,724 hours, 14,350 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1819 DOOR STATUS LIGHTON FLT ATT PANELNOT WORKING FOR DOOR2R WHEN ARMED / INTERIOR, CORRECTIVE ACTION: REPLACED LIGHT AND TESTED ALL OK FOR SERVICE. (2419694)
